# SDR DEM2002F00002

- Difficulty date: February 20, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N195JA
- Make and model: Cessna 195B
- Aircraft serial: 7504
- Engine: Jacobs R7557
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Aileron
- Part time: 3,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE BRACKETS ARE MADE OF MAGNESIUM AND ARE CORRODING SEVERELY AND CRACKING AT THE MOUNTING FEET AND THE MAIN BEARING BOSS.
